# SDR AWXA200500856

- Difficulty date: July 1, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435277
- Part serial: 1059
- Condition: Delaminated
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED DELAMINATED AREA ON THE BOTTOM SURFACE OF THE LEFT OUTBOARD AFT FLAP, APPROXIMATELY 20 INCHES FROM INBOARD END AND 6 INCHES FROM THE TRAILING EDGE.  MAINTENANCE REMOVED AND CLEANED DELAMINATED AREA FROM THE BOTTOM SURFACE OF THE LEFT OUTBOARD AFT FLAP, APPROXIMATELY 20 INCHES FROM INBOARD END AND 6 INCHES FROM THE TRAILING EDGE IAW BOEING 737-300 SRM 51-70-10-0.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-0.  BONDED AND SEALED FABRICATED REPAIR PARTS TO THE BOTTOM SURFACE OF THE L/H OUTBOARD AFT FLAP APPROXIMATELY 20 INCHES FROM INBOARD END IAW BOEING 737-300 SRM 51-70-10-0.
